# SDR 01FDEA00075

- Difficulty date: February 3, 2001
- Submitted: February 6, 2001
- Operation: Air carrier
- Aircraft: N193FE
- Make and model: Boeing 727-22
- Aircraft serial: 19142
- Aircraft time: 65,247 hours, 48,181 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Part number: 1000679
- Part serial: 824
- Condition: Inoperative
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DURING MAINT TEST FLT FWD ENTRY DOOR EMERGENCY EXIT LIGHT FAILED TO EXTINGUISH IN EITHER DISARM OR OFF POS.  REMOVED AND REPLACED LIGHT ASSY PER IAW FEDEX MM 33-50-00.  OPS CK GOOD.
